# SDR AALA202302145428

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 69,996 hours, 26,795 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C20103500
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES PULSATING BELOW 60 KNOTS ON ROLLOUT. NO IRREGULAR INDICATIONS ON HYD PAGE OR INDICATOR LIGHTS. MAINTENANCE FOUND THE ALTERNATE BRAKE SERVO VALVE LEAKING AND REPLACED IT PER AMM 32-43-27. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
